Tohoku Mathematical Journal

Principal series Whittaker functions on ${\rm Sp}(2;{\bf R})$, II

Takuya Miyazaki and Takayuki Oda

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 50, Number 2 (1998), 243-260.

Dates
First available: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178224977

Mathematical Reviews number (MathSciNet)
MR1622070

Zentralblatt MATH identifier
1003.11020

Digital Object Identifier
doi:10.2748/tmj/1178224977

Subjects
Primary: 22E46: Semisimple Lie groups and their representations
Secondary: 33C80: Connections with groups and algebras, and related topics

Citation

Miyazaki, Takuya; Oda, Takayuki. Principal series Whittaker functions on ${\rm Sp}(2;{\bf R})$, II. Tohoku Mathematical Journal 50 (1998), no. 2, 243--260. doi:10.2748/tmj/1178224977. http://projecteuclid.org/euclid.tmj/1178224977.


Export citation

References

  • [Kn] A W KNAPP, Representation Theory of Semisimple Groups An Overview Based on Examples, Princeton Mathematical Series 36, Princeton Univ Press, 1986
  • [Kos] B KOSTANT, On Whittaker vectors and representation theory, Invent Math 48 (1978), 101-18
  • [M-O] T MIYAZAKI AND T. ODA, Principal series Whittaker functions on Sp(2 R) –Explicit formulae o differential equations–, Proceedings of the 1993 Workshop, Automorphic Forms and Related Topics, The Pyungsan Institute for mathematical sciences, 59-92
  • [O] T ODA, An explicit integral representation of Whittaker functions on Sp(2; R) for the large discreat series representations, Thoku Math J 46 (1994), 261-279
  • [S] W SCHMID, On the realization of the discrete series of a semisimple Lie group, Rice Univ Studie 56 (1970), 99-108
  • [V] D A VOGAN, Representations of Real Reductive Lie Groups, Birkhauser, Boston, 198
  • [Wai] N WALLACH, Asymptotic expansions of generalized matrix entries of representations of real reductiv groups, Lie Group representations I, Lecture Notes in Math 1024, Springer-Verlag (1984), 287-369
  • [Ha] T HAYATA, Whittaker functions of generalized principal series on SU(2, 2), J Math Kyoto Uni 37-3 (1997), 531-546